Properties of linear canonical integral transforms

T. Alieva, M.J. Bastiaans

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Samenvatting

We provide a general expression and different classification schemes for the general two-dimensional canonical integral transformations that describe the propagation of coherent light through lossless first-order optical systems. Main theorems for these transformations, such as shift, scaling, derivation, etc., together with the canonical integral transforms of selected functions, are derived.
Originele taal-2Engels
TitelProc. ICO Topical meeting on Optoinformatics/Information Photonics 2006, St. Petersburg, Russia
RedacteurenM.L. Calvo, A.V. Pavlov, J. Jahns
Plaats van productieSt. Petersburg, Russia
UitgeverijITMO
Pagina's200-202
ISBN van geprinte versie5-7921-0719-6
StatusGepubliceerd - 2006

    Vingerafdruk

Citeer dit

Alieva, T., & Bastiaans, M. J. (2006). Properties of linear canonical integral transforms. In M. L. Calvo, A. V. Pavlov, & J. Jahns (editors), Proc. ICO Topical meeting on Optoinformatics/Information Photonics 2006, St. Petersburg, Russia (blz. 200-202). St. Petersburg, Russia: ITMO.